Alert archive / Arkansas / Tornado Warnings in 2023
Tornado Warning 10, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jan 2, 2023, 5:53 PM CST for Union County, Arkansas; Union Parish, Louisiana. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 2, 2023, 5:53 PM CST (23:53 UTC)
- Expired
- Jan 2, 2023, 6:40 PM CST
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Union County, AR, Union Parish, LA
The radar
The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 2, 6:19 PM CST | TORNADO | 9 Nw Sterlington, LA | THIS ROUGHLY 4 MILE LONG TORNADO AFFECTED MAINLY RURAL PORTIONS OF EASTERN UNION PARISH, WITH A MAX WIDTH OF 900 YARDS AND A PEAK WIND SPEED OF 130 MPH. MOST OF THE DAMAGE WAS LIMITED TO UPROOTED AND SNAPPED HARDWOOD AND SOFTWOOD TREES, ALTHOUGH SOME STRUCTURE |
| Jan 2, 6:22 PM CST | TSTM WND DMG | 4 Sse Marion, LA | TRANSMISSION TOWERS DAMAGED IN THE HAILE COMMUNITY. |
| Jan 2, 6:24 PM CST | TSTM WND DMG | 5 Ese Marion, LA | TREE DOWN ON ALABAMA-LANDING RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 1:22 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 847 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
229
WFUS54 KSHV 022353
TORSHV
ARC139-LAC111-030100-
/O.NEW.KSHV.TO.W.0010.230102T2353Z-230103T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
553 PM CST Mon Jan 2 2023
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Union County in south central Arkansas...
Eastern Union Parish in north central Louisiana...
* Until 700 PM CST.
* At 552 PM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Farmerville, or 11 miles northwest
of Claiborne, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Union County in south central Arkansas and eastern
Union Parishes, including the following locations... Felsenthal,
Downsville, Rocky Branch, Marion, Cecil, Spencer, Haile, Linville
and Litroe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3277 9206 3258 9231 3258 9237 3263 9242
3267 9242 3267 9245 3318 9217 3316 9217
3316 9211 3311 9214 3307 9213 3307 9211
3303 9211 3303 9209 3301 9207 3297 9208
3292 9207 3287 9208 3284 9206 3282 9207
TIME...MOT...LOC 2352Z 220DEG 33KT 3266 9234
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
093 follow-up statements
158
WWUS54 KSHV 030011
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
611 PM CST Mon Jan 2 2023
ARC139-LAC111-030100-
/O.CON.KSHV.TO.W.0010.000000T0000Z-230103T0100Z/
Union AR-Union LA-
611 PM CST Mon Jan 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS AND EASTERN UNION
PARISHES...
At 610 PM CST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 8 miles
east of Farmerville, or 16 miles north of Claiborne, moving
northeast at 30 mph. A secondary area of rotation was located 3
miles west southwest of Spencer, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Huttig, Marion, Felsenthal, Rocky Branch, Cecil, Spencer, Haile,
Linville and Litroe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3266 9221 3272 9236 3293 9231 3318 9217
3316 9217 3316 9211 3311 9214 3307 9213
3307 9211 3303 9211 3303 9209 3301 9207
3297 9208 3292 9207 3287 9208 3284 9206
3282 9207 3277 9206
TIME...MOT...LOC 0010Z 211DEG 27KT 3276 9225
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
09879
WWUS54 KSHV 030023
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
623 PM CST Mon Jan 2 2023
ARC139-LAC111-030100-
/O.CON.KSHV.TO.W.0010.000000T0000Z-230103T0100Z/
Union AR-Union LA-
623 PM CST Mon Jan 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS AND NORTHEASTERN
UNION PARISHES...
At 622 PM CST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 11
miles north of Sterlington, or 13 miles south of Huttig, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Huttig, Marion, Felsenthal, Cecil, Haile, Linville and Litroe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3275 9209 3283 9228 3306 9224 3318 9217
3316 9217 3316 9211 3311 9214 3307 9213
3307 9211 3303 9211 3303 9209 3301 9207
3297 9208 3292 9207 3287 9208 3284 9206
3282 9207 3277 9206
TIME...MOT...LOC 0022Z 206DEG 34KT 3285 9214
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
09398
WWUS54 KSHV 030040
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
640 PM CST Mon Jan 2 2023
ARC139-LAC111-030048-
/O.CAN.KSHV.TO.W.0010.000000T0000Z-230103T0100Z/
Union AR-Union LA-
640 PM CST Mon Jan 2 2023
...THE TORNADO WARNING FOR SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL
ARKANSAS AND NORTHEASTERN UNION PARISHES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and
a Severe Thunderstorm Warning remains in effect for portions of
Union Parish.
A Tornado Watch remains in effect until 900 PM CST for south central
Arkansas...and north central Louisiana.
Remember, a Severe Thunderstorm Warning still remains in effect for
Union Parish until 645 PM CST.
LAT...LON 3275 9209 3283 9228 3306 9224 3318 9217
3316 9217 3316 9211 3311 9214 3307 9213
3307 9211 3303 9211 3303 9209 3301 9207
3297 9208 3292 9207 3287 9208 3284 9206
3282 9207 3277 9206
TIME...MOT...LOC 0036Z 220DEG 33KT 3296 9203
$$
09What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 2, 2:49 PM CST, 3 hours 4 minutes earlier.
Area forecast discussion, Jan 2, 2:49 PM CST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
249 PM CST Mon Jan 2 2023
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Tuesday Night)
Issued at 214 PM CST Mon Jan 2 2023
Will be brief as Tornado Watch #1 is currently in effect or the
northwest 2/3rds of our region through 9 pm this evening.
Sufficient low level/deep layer directional and speed shear is
in place for the development of multi-cellular and discrete
mesocyclones through the remainder of the afternoon hours and
into the mid to late evening. Beyond the mid to late evening
hours, believe we will see storms trying to become more linear as
low level flow begins to veer more and becomes uni-directional.
This would likely result in more of a wind threat the later into
the evening and overnight this severe weather threat drags out.
Also of concern is the late night excessive heavy rainfall threat
which will continue to be monitored as well. Needless to say, did
not touch the Flash Flood Watch that remains in effect until 12z
Tue morning and may need to be extended through the mid to late
morning hours across our eastern third given the fact that the
frontal boundary will slow its eastward progression once it moves
into NW LA by 12z Tue.
Did not stray far from NBM temps through the short term.
13
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 214 PM CST Mon Jan 2 2023
Beyond Tue Night, deep upper low across the Northern Plains with
the Middle Red River Valley into the Lower Miss Valley under the
influence of the base of the trough to our north. Despite the
dynamics across our region, our moisture profile will tend to
scour out, thus the forecast will remain dry through the remainder
of the work week. A rather flat ridge upstream of the base of the
trough across our region will migrate eastward by Friday with
west southwest flow aloft beginning to increase from the Tx Hill
Country by this weekend. There will be enough forcing with this
increased southwesterly flow aloft to support chance pops this
weekend. Given the strongly positive tilt to the upstream trough
and the lack of significant low level return, strong to severe
storms does not appear likely this weekend. In fact, left any
mention of thunderstorms out of the forecast for now but this will
continue to be monitored as the event nears. Stayed close to NBM
temps through the extended.
13
&&
.AVIATION...
(12Z TAFS)
Issued at 608 AM CST Mon Jan 2 2023
Deteriorating flight conditions as we go through the remainder of
the afternoon, through the evening and overnight hours. Needless
to say, expect of plethora of cloud heights, VSBYS and wind shifts
with in and out convection through the TAF period. Did try to show
improving conditions weather and ceiling wise across our west and
northwest terminal locations beyond 03/12z along with a
predominant wind shift.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 63 73 47 64 / 90 20 0 0
MLU 65 75 50 66 / 90 70 10 0
DEQ 53 68 39 59 / 90 0 0 0
TXK 59 70 44 60 / 90 10 0 0
ELD 61 73 45 62 / 100 30 0 0
TYR 56 69 44 63 / 70 0 0 0
GGG 58 70 45 63 / 80 10 0 0
LFK 63 73 48 67 / 80 40 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ050-051-059>061-070>073.
LA...Flood Watch through late tonight for LAZ001>006-010>014-017>022.
OK...None.
TX...Flood Watch through late tonight for TXZ097-112-126-138-151>153-
165>167.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...13Hazardous weather outlook, Jan 2, 12:18 PM CST, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1218 PM CST Mon Jan 2 2023 OKZ077-TXZ096-108>111-124-125-136-137-149-150-031200- McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Gregg-Cherokee-Rusk- 1218 PM CST Mon Jan 2 2023 This Hazardous Weather Outlook is for southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. Multiple rounds of thunderstorms are expected this afternoon and into the overnight hours. Some of these storms could be severe, especially from late this afternoon into early Tuesday morning. Tornadoes, damaging winds, and large hail will be possible. Thunderstorms are expected to develop as discrete supercells and eventually congeal into a linear complex. Given the strongly sheared environment, a few of these tornadoes could be strong. Heavy rain and isolated flash flooding may also become a concern. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and into early Tuesday morning. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-126- 138-151>153-165>167-031200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Nacogdoches- Shelby-Angelina-San Augustine- 1218 PM CST Mon Jan 2 2023 ...FLOOD WATCH IN EFFECT THROUGH 6 AM CST TUESDAY MORNING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. Multiple rounds of thunderstorms are expected this afternoon and into the overnight hours. Some of these storms could be severe, especially from late this afternoon into early Tuesday morning. Tornadoes, damaging winds, and large hail will be possible. Thunderstorms are expected to develop as discrete supercells and eventually congeal into a linear complex. Given the strongly sheared environment, a few of these tornadoes could be strong. Heavy rain and isolated flash flooding may also become a concern where training thunderstorms occur. In these areas, widespread 1 to 2 inches of rainfall is expected, with locally higher amounts of 3 inches or more. Therefore, a Flood Watch is in effect through Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Lingering showers and thunders will be possible in our eastern zones as the line exits the region. A few of these may be strong to severe. Once this line leaves the area in the late morning hours, no additional hazardous weather threat is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late this afternoon through Tuesday morning. 09
In the hours before
Local storm report, Jan 2, 5:00 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 PM CST MON JAN 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM FLASH FLOOD 1 S COUSHATTA 32.02N 93.34W
01/02/2023 RED RIVER LA STORM CHASER
A LOT OF WATER OF EAST CARROLL ST. IN
COUSHATTA AS WELL. UNKNOWN DEPTH. SEVERAL
PARTS OF IT IN TOWN.
&&
16Local storm report, Jan 2, 5:29 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
529 PM CST MON JAN 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TORNADO 3 E JONESBORO 32.24N 92.66W
01/02/2023 JACKSON LA STORM CHASER
NUMEROUS TREES DOWN, INCLUDING LARGE ONES.
LIKELY TORNADO DAMAGE BASED ON TDS.
&&
16Local storm report, Jan 2, 5:34 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
534 PM CST MON JAN 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM FLASH FLOOD 8 WNW CONVERSE 31.84N 93.82W
01/02/2023 SABINE LA COUNTY OFFICIAL
CULVERT WASHED OUT AT COKER WORSHAM ROAD.
&&
MMSpecial weather statement, Jan 2, 5:35 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
535 PM CST Mon Jan 2 2023
LAZ005-012>014-018>020-030030-
Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-Ouachita LA-Grant LA-
Jackson LA-
535 PM CST Mon Jan 2 2023
...Strong thunderstorms will impact portions of northwestern Grant,
Jackson, eastern Natchitoches, southwestern Ouachita, southeastern
Bienville, southeastern Lincoln and Winn Parishes through 630 PM
CST...
At 535 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Jonesboro to 8 miles north
of Hutton. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ruston, Grambling, Winnfield, Jonesboro, Montgomery, Choudrant,
Simsboro, Chatham, Hodge, Dry Prong, Goldonna, North Hodge, Dodson,
East Hodge, Calvin, Quitman, Atlanta, Eros, Sikes and Cloutierville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for north central
and northwestern Louisiana.
&&
LAT...LON 3258 9223 3156 9251 3151 9306 3253 9276
TIME...MOT...LOC 2335Z 259DEG 19KT 3230 9278 3145 9304
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
19Local storm report, Jan 2, 5:37 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 PM CST MON JAN 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM FLASH FLOOD CONVERSE 31.78N 93.69W
01/02/2023 SABINE LA LAW ENFORCEMENT
WATER OVER ROADS.
&&
16Local storm report, Jan 2, 5:47 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CST MON JAN 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD 1 ESE COUSHATTA 32.02N 93.32W
01/02/2023 RED RIVER LA STORM CHASER
WIDESPREAD FLOODING ON HIGHWAY 71 AND
HIGHWAY 480.
&&
16The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 2:00 PM CST | Severe Thunderstorm Warning | SHV | Little River, Sevier | 45 min |
| Jan 2, 3:09 PM CST | Special Weather Statement | SHV | Howard | 36 min |
| Jan 2, 4:48 PM CST | Special Weather Statement | SHV | Columbia | 57 min |
| Jan 2, 2:35 PM CST | Tornado Warning | SHV | Sabine | 29 min |
| Jan 2, 2:36 PM CST | Tornado Warning | SHV | Sabine | 24 min |
| Jan 2, 2:56 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 49 min |
| Jan 2, 3:12 PM CST | Tornado Warning | SHV | De Soto, Sabine | 33 min |
| Jan 2, 3:36 PM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 19 min |
| Jan 2, 3:43 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 47 min |
| Jan 2, 3:45 PM CST | Areal Flood Advisory | SHV | De Soto, Sabine | 3 hr |
| Jan 2, 3:48 PM CST | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 42 min |
| Jan 2, 3:57 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 48 min |
| Jan 2, 4:11 PM CST | Areal Flood Advisory | SHV | Bienville, Natchitoches, Red River | 3 hr |
| Jan 2, 4:11 PM CST | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 34 min |
| Jan 2, 4:13 PM CST | Special Weather Statement | SHV | Bossier | 47 min |
| Jan 2, 4:28 PM CST | Tornado Warning | SHV | Bienville, Jackson, Lincoln, Winn | 47 min |
| Jan 2, 4:42 PM CST | Flash Flood Warning | SHV | Bienville, Natchitoches, Red River | 3 hr |
| Jan 2, 4:58 PM CST | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 5 hr |
| Jan 2, 5:01 PM CST | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Ouachita, Winn | 3 hr |
| Jan 2, 5:09 PM CST | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 51 min |
| Jan 2, 5:17 PM CST | Flash Flood Warning | SHV | Grant, Natchitoches, Winn | 3 hr |
| Jan 2, 5:35 PM CST | Special Weather Statement | SHV | Grant, Jackson, Winn | 55 min |
| Jan 2, 5:42 PM CST | Flash Flood Warning | SHV | Grant, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 3 hr |
| Jan 2, 5:47 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union | 58 min |
Nearby
Tornado Warnings in Arkansas, 2023Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.